Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 6, Pages 882–896 (Mi zvmmf1662)  

This article is cited in 10 scientific papers (total in 10 papers)

Iterative methods for computing weighted minimum-length least squares solution with a singular weight matrix

E. F. Galba

Glushkov Institute of Cybernetics NAS Ukraine

Full text: PDF file (2143 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:6, 848–861

Bibliographic databases:
UDC: 519.615.5
MSC: 65F20
Received: 18.06.1998

Citation: E. F. Galba, “Iterative methods for computing weighted minimum-length least squares solution with a singular weight matrix”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999), 882–896; Comput. Math. Math. Phys., 39:6 (1999), 848–861

Citation in format AMSBIB
\Bibitem{Gal99}
\by E.~F.~Galba
\paper Iterative methods for computing weighted minimum-length least squares solution with a singular weight matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 6
\pages 882--896
\mathnet{http://mi.mathnet.ru/zvmmf1662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1698707}
\zmath{https://zbmath.org/?q=an:0970.65033}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 6
\pages 848--861


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1662
  • http://mi.mathnet.ru/eng/zvmmf/v39/i6/p882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Limit representation of weighted pseudoinverse matrixes with singular weights and the regularization problems”, Comput. Math. Math. Phys., 44:11 (2004), 1833–1850  mathnet  mathscinet  zmath
    2. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Fast convergent iterative methods for the computation of weighted pseudoinverses and weighted normal pseudosolutions with singular weights”, Comput. Math. Math. Phys., 45:10 (2005), 1667–1690  mathnet  mathscinet  zmath
    3. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Expansions and polynomial limit representations of weighted pseudoinverses”, Comput. Math. Math. Phys., 47:5 (2007), 713–731  mathnet  crossref  mathscinet
    4. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Weighted pseudoinverses and weighted normal pseudosolutions with singular weights”, Comput. Math. Math. Phys., 49:8 (2009), 1281–1297  mathnet  crossref  zmath  isi
    5. Sergienko I.V., Galba E.F., Deineka V.S., “Existence and Uniqueness of Weighted Pseudoinverse Matrices and Weighted Normal Pseudosolutions with Singular Weights”, Ukrainian Math J, 63:1 (2011), 98–124  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. F. Galba, V. S. Deineka, I. V. Sergienko, “Vzveshennoe singulyarnoe razlozhenie i vzveshennoe psevdoobraschenie matrits s vyrozhdennymi vesami”, Zh. vychisl. matem. i matem. fiz., 52:12 (2012), 2115–2132  mathnet
    7. Sergienko I.V. Galba E.F. Deineka V.S., “Necessary and Sufficient Conditions For the Existence of Weighted Singular-Valued Decompositions of Matrices With Singular Weights”, Ukr. Math. J., 67:3 (2015), 464–486  crossref  mathscinet  zmath  isi  elib  scopus
    8. Sergienko I.V. Galba E.F., “Weighted Singular Value Decomposition of Matrices With Singular Weights Based on Weighted Orthogonal Transformations”, Cybern. Syst. Anal., 51:4 (2015), 514–528  crossref  mathscinet  zmath  isi  elib  scopus
    9. Sergienko I.V. Galba E.F., “Weighted Pseudoinversion with Singular Weights”, Cybern. Syst. Anal., 52:5 (2016), 708–729  crossref  mathscinet  zmath  isi
    10. Galba E.F. Sergienko I.V., “Methods For Computing Weighted Pseudoinverses and Weighted Normal Pseudosolutions With Singular Weights”, Cybern. Syst. Anal., 54:3 (2018), 398–422  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:279
    Full text:109
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021